Hello...I understand your concern.
I am sorry to say that there might be some diarrhea and vomiting which you need to be on the look out for.
But I can assure you nothing serious or life threatening here please.
Unless there is low urine output or very dull or excessively sleepy or blood in motion or green bilious vomiting...you need not worry.
If there is diarrhea - I suggest you use zinc supplements (elemental zinc 20 mg once daily for 14 days) & ORS (Each small packet mixed in 200ml of potable water and keep giving sip by sip) as hydration is very important and crucial part of treatment. If there is vomiting you can use tablet Ondansetron (as prescribed by your physician).
I sincerely hope that I have helped you, and that I have earned my 5 star rating today! Please remember to rate my service by selecting the 5 stars at the top of the screen (this is the only way we professionals get credited for our time and professional effort). We can continue here until you are satisfied, simply use the reply box and let me know.
A bonus is highly appreciated....Thank you!".
If you are happy with my interaction and guidance, next time if you have any health concern, you can approach me directly at the following link please -
Kind regards - Dr. Sumanth Amperayani